My father was admitted 1 week ago to a senior care center after being in baptist hospital in southaven, ms. for 1 week . he has severe chf cad and was told in jan, 10 he had mitral valve reguir. mod to severe in july his pcp dx him with dm 11 he was in bed wouldn;t eat wouldn't do adl's just give up . the md at baptist said he had sundowner's and dementia. he didn't sleep said he smothered when he laid down went from bed to chair to couch had mental status change very confused wasn't able to walk w/o assist but now he has slept 8 hours since being in senior care but now they think it could be the betapace 80 bid he is taking they stopped betapace and the seroquel 50 and kept him on ativan 1 mg tonight my sisters are praying this is what it is we are all give out any suggestions. sleepless in charleston,mississippi.
His symptoms aren't documented side effects of Betapace but it could be the cause. Also these symptoms are probably part of his condition as well.
- Betapace Information for Consumers
- Betapace Information for Healthcare Professionals (includes dosage details)
- Side Effects of Betapace (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2013 • 1 answer
Posted 21 May 2014 • 1 answer
Posted 21 Jun 2015 • 1 answer
Amlodipine - Anybody else have horrible side effects from this medicine? It seems like something new
Posted 22 Jun 2015 • 4 answers
Posted 24 Jul 2017 • 0 answers